View : 25 Download: 0

Weyl's theorem for operators with tacked spectra

Title
Weyl's theorem for operators with tacked spectra
Authors
Djordjevic S.V.Jeon I.H.Han Y.M.
Ewha Authors
전인호
Issue Date
2003
Journal Title
Indian Journal of Pure and Applied Mathematics
ISSN
0019-5588JCR Link
Citation
vol. 34, no. 9, pp. 1299 - 1305
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we study Weyl's theorem and some related materials for operators with tacked spectra which are introduced by K. B. Laursen and M. Mbekhta.
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE